


default search action
"Robinson's implicit function theorem and its extensions."
Asen L. Dontchev, R. Tyrrell Rockafellar (2009)
- Asen L. Dontchev
, R. Tyrrell Rockafellar
:
Robinson's implicit function theorem and its extensions. Math. Program. 117(1-2): 129-147 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.